MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 4-0 S/A RB-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 4-0 S/A RB-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J214H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2020 and the suture was used.During surgery, the suture was broken during continuous suturing.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 04/07/2020.Additional information: a manufacturing record evaluation was performed for the finished device le6382 batch number, and no non-conformances were identified.Investigation summary: it was reported breakage suture.Unopened samples of product code j214, lot le6382 were received for analysis.During the visual inspection of thirteen samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were observed.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no performance - breakage suture was found and the tested samples met the finished goods requirements.

Brand Name
VCL CT BRD UD 27IN 4-0 S/A RB-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9799576
Report Number2210968-2020-01806
Device Sequence Number779008
Product Code GAM
UDI-Device Identifier10705031038226
UDI-Public10705031038226
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberJ214H
Device Catalogue NumberJ214H
Device Lot NumberLE6382
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date04/08/2020
Patient Sequence Number1